# SDR DALA2016111808928

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,954 hours, 51,685 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Valve
- Condition: Faulty
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CONTROL CHECK ON TAXI OUT, THE RIGHT RUDDER PEDAL WAS COMPLETELY JAMMED WITH NO MOVEMENT FROM EITHER SIDE. THE STEERING BYPASS & RELIEF VALVE WAS FOUND TO BE FAULTY AND WAS REPLACED. OPERATIONAL CHECKS WERE GOOD. (LP# 8829848)
